Results 1 to 3 of 3

Thread: Medication

  1. #1
    Likes to post
    sareypoop's Avatar
    Join Date
    16th August, 2011
    Location
    Shropshire
    Posts
    483
    Rep Power
    20
    Diet: Slimming World
    Height: 5ft1in
    Start Date: 23/09/2013
    Start Weight: 14st11.6lb
    Current Weight: 11st8lb
    Goal Weight: 10st0lb
    Goal Date: By Christmas.


    BMI Information:
    Start BMI: 39.2
    Current BMI: 30.6
    Goal BMI: 26.4


    Statistics:
    Total Weight Loss: 3st3.6lb
    Weight to Lose: 1st8lb
    % Lost 21.97%

    Medication

    Hi everyone.

    I've had a sore throat for 3 weeks so yesterday decided to visit the doctor last night and he's given me medication to take 4 times a day which is full of sugar. I'm worried it's going to affect my weight loss. Anyone else been affected by medication with sugar in?

    Thanks.

  2. #2
    ..


    Join Date
    5th May, 2011
    Posts
    2,271
    Rep Power
    304
    You should be able to Google the name of the medication and find out the calorie content, or it might be on the leaflet which comes with it. Then you can work it out using the 1 syn per 20 calories rule.

  3. #3
    Likes to post
    sareypoop's Avatar
    Join Date
    16th August, 2011
    Location
    Shropshire
    Posts
    483
    Rep Power
    20
    Diet: Slimming World
    Height: 5ft1in
    Start Date: 23/09/2013
    Start Weight: 14st11.6lb
    Current Weight: 11st8lb
    Goal Weight: 10st0lb
    Goal Date: By Christmas.


    BMI Information:
    Start BMI: 39.2
    Current BMI: 30.6
    Goal BMI: 26.4


    Statistics:
    Total Weight Loss: 3st3.6lb
    Weight to Lose: 1st8lb
    % Lost 21.97%
    Thanks. It only works out at a syn a day then. Thought it would be more than that!





Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.